Geometria Complessa e Geometria Differenziale
Geometria Complessa e Geometria Differenziale
home | mail | people | news | seminars | events | open positions | login

A. Loi - F. Zuddas

On the Gromov width of homogeneous Kähler manifolds

created by stoppato on 25 Nov 2016
modified on 11 Jul 2017

[BibTeX]

Published Paper

Inserted: 25 nov 2016
Last Updated: 11 jul 2017

Journal: Differential Geom. Appl.
Volume: 47
Pages: 130-132
Year: 2016
Doi: 10.1016/j.difgeo.2016.03.006

Tags: FIRB2012-DGGFT

Credits | Cookie policy | HTML 4.0.1 strict | CSS 2.1